MathSciNet Relay Station
MathSciNet bibliographic data
MR1748976 90B18 (60G35 68M10 94A05)
Gupta, Piyush; Kumar, P. R. The capacity of wireless networks. IEEE Trans. Inform. Theory 46 (2000), no. 2, 388–404.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement